# SDR DALA2020122304239

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: L3 Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DON`T PASS OPERATIONAL TEST DOOR L3 OF DAMPING, DOOR DAMPER CYLINDER IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED THE DOOR DAMPER CYLINDER L3 IN PASSENGER CABIN, AS PER A330 AMM 52-22.
